Department of Mathematics

Advertisement
Advertisement
Ekin ÖZMAN, Ph.D., Associate Professor
Personal URL Web Page
E-mail ekin.ozman boun.edu.tr
Office  TB 140B
Phone (office) + 90 (212) 359 75 74
Address Bogaziçi University
Faculty of Arts and Science
Department of Mathematics
34342, Bebek-Istanbul, Turkey
 : : Education
2010. Ph.D. in Mathematics, University of Wisconsin-Madison, USA
2004. B.S. in Mathematics, Middle East Technical University, Ankara
 : : Areas of Interest
Number Theory
 : : Publications
 
  • Quadratic Points On Modular Curves, Joint work with S. Siksek, to appear in Mathematics of Computation
  • On the existence of ordinary and almost ordinary Prym varieties, Joint work with R. Pries, to appear in Asian Journal of Mathematics
  • Non-ordinary curves with a Prym variety of low p -rank, Joint work with TO. Celik, Y. Elias, B. Gunes, R. Newton, R. Pries and L. Thomas, Women in Numbers Europe 2, Research Directions in Number Theory, Association for Women in Mathematics Series Vol. 11, Springer, 2018
  • Ingalls C., Obus A., Ozman E, Viray B. with an appendix by Thomas H., Unramified Brauer classes on cyclic covers of the projective plane, Joint work with with C. Ingalls, A. Obus and B. Viray, Progr. Math., 320, Brauer groups and obstruction problems, 115–153, Birkhäuser/Springer, Cham, 2017
  • Elias Y., Lauter K., Ozman E., Stange K., RLWE Cryptography for the Number Theorist, Directions in Number Theory, Association for Women in Mathematics Series, Volume 3, Springer, (2016), DOI:10.1007/978-3-319-30976-7
  • Bucur A., David C., Feigon B., Kaplan N., Lalin M., Ozman E., Wood M. M., The distribution of F q-points on cyclic l-covers of genus g, International Mathematics Research Notices 2015; doi: 10.1093/imrn/rnv279
  • Bouw I., Cooley J., Lauter K., Garcia E., Manes M., Newton R., Ozman E., Bad reduction of genus-3 curves with complex multiplication,Women in Numbers Europe, Research Directions in Number Theory, Association for Women in Mathematics Series, Volume 2, Springer,(2015) DOI: 10.1007/978-3-319-17987-2
  • Elias Y., Lauter K., Ozman E., Stange K., Provably Weak Instances of Ring-LWE, Advances in Cryptology -- CRYPTO 2015, 63-92, Springer (2015), DOI: 10.1007/978-3-662-47989-6
  • Ciperiani M., Ozman E., Local to Global Trace Questions and Twists of Genus One Curves, Proceedings of American Mathematical Society, 143 (2015), 3815-3826. DOI:http://dx.doi.org/10.1090/proc/12560
  • Ozman E., On Polyquadratic Twists of X_0(N), Journal of Number Theory, Volume 133, pp. 3325-3338, 2013
  • Bellovin R., Garthwaite S., Ozman E., Pries R., Williams C., Zhu J., Newton and Hodge polygons for a variant of the Kloosterman family, in AMS/CRM Contemp. Math. Women in Numbers 2: Research Directions in Number Theory, Amer. Math. Soc., 2013
  • Ozman E., Points on Quadratic Twists of Modular Curves, Acta Arithmetica, Volume 152, Number 4, pages 323-348, 2012.
  • Gruendken L., Hall-Seelig L., Im B., Ozman E., Pries R., Stevenson K., Semi-direct product Galois covers of curves in characteristic p, in Fields Inst. Commun., 60, Amer. Math. Soc., 2011